# SDR HNAA2023080700298

- Difficulty date: June 29, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E983490 FRAME 22 CORRODED AT SERVICE DOOR CUT-OUT LOWER AFT CORNER.  CUT, FABRICATED, DRILLED AND INSTALLED FR 22 REPLACEMENT SECTION BTW STGR 11R-18R AND L-ANGLE SPLICES IAW EMB 145 SRM 53-00-04 ITEM 17 FIGURE 209, ETD# ETD2023-145-017207, EO1-53-23-0196, AND EMB 145 SRM 51-40-02.
